# SDR AUS20031137

- Difficulty date: November 11, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 10608198
- Condition: Faulty
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) NR 5 LEADING EDGE KRUEGER FLAP POSITION SWITCH FAULTY.
